Advertisement

Those receiving Moderna vaccine may experience “COVID Arm”

Doctors say this side effect has no danger
Published: Mar. 16, 2021 at 6:51 AM CDT
Email This Link
Share on Pinterest
Share on LinkedIn

ROCKFORD, Ill. (WIFR) - Several people are now reporting a new Moderna vaccine side effect being coined as COVID arm, a red and itchy rash that doctors are saying is not dangerous and shouldn’t raise any concern.

Other symptoms like fever, chills muscle aches, and pain at the site of injection are all common symptoms experienced by the three COVID vaccines. More reports are showing that COVID arm is more prevalent for the people who have gotten the Moderna shot. Health officials say there’s no reason to panic and the rash should go away on its own in about a week.

“It could actually occur within 7 to 10 days after they receive the shot and it presents in several different ways. This is what we consider a self limiting side effect it generally will go away in several days. Again its just a local reaction you don’t need to call your health care provider,” says Thomas Carey Doctor of Pharmacy at Swedishamerican hospital.

Copyright 2021 WIFR. All rights reserved.